MathSciNet Relay Station
MathSciNet bibliographic data
MR548257 62H17
Goodman, Leo A. Simple models for the analysis of association in cross-classifications having ordered categories. J. Amer. Statist. Assoc. 74 (1979), no. 367, 537–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement